MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR PS CEMENTED SIZE 6 R

MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR PS CEMENTED SIZE 6 R
Model Number 02.07.2206R
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 03/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22-mar-2020: lot 134200: (b)(4) items manufactured and released on 18-oct-2013.Expiration date: 30.09.2018.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Clinical evaluation: total knee revision surgery performed 4 years and 4 months after cemented tka in a 62 year old active man.Bone alterations involving femur, tibia and patella are visible in the radiographic images provided, but we have no clues as to their possible origin.Aseptic loosening is a possible literature described adverse event after tka and causes are often unknown.High level of activity may be a risk factor for aseptic loosening but also other unknown conditions may have contributed to this failure.The metaphyseal bone alterations are unusually significant and must have contributed in a determinant measure to the loosening.The reason of this event cannot be determined.Other device involved in the event: gmk-primary 02.07.1205r tibial tray fixed cemented size 5 r lot.153498 (k090988).Batch review performed on 22-mar-2020: lot 153498: (b)(4) items manufactured and released on 24-aug-2015.Expiration date: 30.06.2020.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
Revision surgery performed due to loosening of the entire prosthesis, patella as well, after about 5 years from the primary surgery.All components have been removed.

Brand Name
GMK-PRIMARY FEMUR PS CEMENTED SIZE 6 R
Common Device Name
FEMUR PS CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874, CHE
SZ  6874, CHE
MDR Report Key9961874
Report Number3005180920-2020-00241
Device Sequence Number480804
Product Code JWH
UDI-Device Identifier07630030820892
UDI-Public07630030820892
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date09/30/2018
Device Model Number02.07.2206R
Device Catalogue Number02.07.2206R
Device Lot Number134200
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2020
Initial Report FDA Received Date04/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient Weight80